# SDR SWAA2023061350652

- Difficulty date: May 21, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT LOWER FUSELAGE LAVATORY SERVICE ACCESS DOOR AFT HINGE MKD DOT<[01] CORROSION FOUND TO BE OUT OF LIMITS; PASSED THROUGH MATERIAL. REF B737 SRM 52-40-01-1A-4; REF TASK CARD TTG8Q00L6540 FOR HINGE REPLACEMENT;[02] VERIFIED CORROSION OUT OF LIMITS. PANEL WILL BE REPLACED ON ITEM TTG8Q00L6540.
